On a generalization of the global attractivity for a periodically forced Pielou's equation
MetadataShow full item record
In this paper, we study the global attractivity for a class of periodic difference equation with delay which has a generalized form of Pielou's difference equation. The global dynamics of the equation is characterized by using a relation between the upper limit and lower limit of the solution. There are two possible global dynamics: zero solution is globally attractive or there exists a periodic solution which is globally attractive. Recent results by Camouzis and Ladas [Periodically forced Pielou's equation, J. Math. Anal. Appl. 333 (1) (2007) 117-127] are generalized. Two examples are given to illustrate our results. © 2012 Copyright Taylor and Francis Group, LLC.